Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

While spraying Volini for Pain relief, got some in eyes and inhaled little. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
While spraying on Ranbaxy 'Volini' for Pain relief,I got some in my eyes and inhaled a little!
What should I do ?
Posted Wed, 9 Oct 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 5 minutes later
Brief Answer:
Rinse with water

Detailed Answer:

Nothing to worry; please relax.

You have sprayed the volini into your eyes. Please wash your eyes thoroughly with water. Apply ice over the eyes for them to cool down and to release irritation if any.

About inhaling a little, it is still fine. Take some deep breaths; you will be fine soon.

If there is still pain or irritation in your eyes, or if you feel soffocated or feel breathing difficulty, only then you can see a doctor. There is no need to see a doctor at thi moment.

Get well soon.

Above answer was peer-reviewed by
Follow-up: While spraying Volini for Pain relief, got some in eyes and inhaled little. Suggest? 6 minutes later
It happened yesterday,Now I have a dizzy sensation in my eyes like i have just woken up!
Answered by Dr. Shanthi.E 17 minutes later
Brief Answer:
eyes need to be examined

Detailed Answer:

In such a case, it is better to get your eye examined by a doctor to look for any changes.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor